# SDR SIMA200702201

- Difficulty date: January 18, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Aircraft time: 13,891 hours, 12,691 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 03015H442
- Condition: Cracked
- Location: Cockpit
- Part time: 13,891 hours, 12,691 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER WINDSHIELD CRACKED.  REMOVED AND REPLACED WINDSHIELD IAW EMB AMM.  PRESSURIZATION AND LEAKED CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
